# SDR ASOA201703111312

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH69032170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SILL CORRODED @ FS 412.00, RBL 42. REMOVED CORROSION IAW SRM 51-12-00-001-001-A01 AND REPAIRED SILL BY COMPLYING WITH EC/TC REO 670-53-00-390 AND REO 670-53-00-390 REV DATED 01-22-2014.
